(which shouldnt be time for ) but ive been having really painful cramps like its here this has been going on for about 4 days now and it comes and goes all day long i dont know if this is normal or if i should be concerned. NO vomiting no nausea just severe cramps could you please give me some advise
The white pill is an inert/inactive pill. Your period usually starts a couple of days into the week of white pills. Give it a few days and see. The cramps, etc. are probably due to changes in hormone levels in your body. Sometimes women have it all the time closer to their period or these side effects occur in the first three months when you start the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 1 answer
Posted 29 May 2012 • 3 answers
Posted 10 Jan 2014 • 2 answers
Posted 8 May 2014 • 1 answer
Posted 31 May 2018 • 0 answers